# SDR WX0A2020060173510

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 426 hours, 181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 844246
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES FAILED EPSU BATTERY CAP TEST.  REPLACED EPSU BATTERIES.
